# SDR SWIA201439269

- Difficulty date: August 30, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 34,515 hours, 48,464 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ALARM GOES OFF WHEN THE RIGHT PACK IS RUNNING IN AUTO OR NORM.  MESSAGE CLEARED WHEN RIGHT PACK IS TURNED OFF. RIGHT COOLING GROUND FAN OPERATES AS NORMAL ON GROUND.  PERFORMED AN OPS CHECK OF THE RIGHT PACK IAW AMM.  OPERATED THE RT PACK ON GROUND FOR 30 MINUTES AND THE SMOKE ALARM WOULD NOT TRIP.  OPS CHECKED GOOD.
